Asian Journal of Mathematics
Volume 9 (2005)
Infinitesimal Deformations and Stability of Singular Legendre Submanifolds
Pages: 133 – 166
We give the characterization of Arnold-Mather type for stable singular Legendre immersions in connection with the classification problem. The most important building block of the theory is providing a module structure on the space of infinitesimal integral deformations by means of the notion of natural liftings of differential systems and of contact Hamiltonian vector fields.
Published 1 January 2005